# SDR USAA011344

- Difficulty date: October 5, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 53,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CHANNEL CRACKED 4 INCHES, STATION 1080 APPROXIMATELY FORWARD OUTBOARD SIDE OF MLG WHEEL WELL.  FABRICATED AND INSTALLED NEW FRAME CHANNEL.  (M)
